every morning like ants the men are here etc.to finish the job.I am tapering off hydrcodone as a lot of you know. did I mention I also went down in the ultram at the same time.was that a mistake? My husband has alzheimers,and I am generally under stress .I do believe the men are picking up on the mood swings... I have shared about my husband,4 years no brake losing my mind.I am happy to announce he is leaving Friday.soooo now back to me I am suffering ,shaky,(sp).exhausted and really angry at times.listen ,I know how hard some of you have it every day I love this place.I just do not know how to do this on my own without some support.I am feeling out of control one hour, and of course, better when I get the meds.I am also in some impressive pain.I am not talking to anyone about this cuz that's how I am.please tell me that one of you felt like you were having a breakdown.this I can't do.I am a strong women and my dr. Thinks that I need these drugs although he is cool with the hydro tapering.I am going up and down emotionally more now then when I started this.also have 2 or 3 good days.I try to laugh all the time and that is what has gotten me thru my life so far.I am sorry if I am going on and on but I must Maintain my professional face a little longer.if you are not my friend I am on hydro,ultram,3 x day moving down the hydro first .I am still taking the soma 4 times a day because I use one to sleep with a Valium at nite till hubbie goes. I just started the valiumwhen I started the tapering.maybe I should be on something for pain,but not everything,anyway I love you guys and when the bigger problems you are helping with slow down maybe some of my new friends can give me a shout out,c.
7 Nov 2011
Hey Candy! Hang in there! Even with the taper, there can be rough spots. You may have to take it hour by hour instead of day by day.I don't know about all the meds but with opoids, once you develop a dependence, this is a sign the natural system for pain relief is crashed, the body then sends signals called withdrawal in a reboot attempt. It may be the same fornthe anxiety section of your brain, your body is attempting to reboot that section, and you are under stress. Hang in there! You will level out, it can take time. I don't know if you are physically able to go for a walk, go soak in a warm bath, or go anywhere, but if you can, distract yourself, ok. Patti
7 Nov 2011
I've found when I've tapered off or simply decreased my medication, I've always had much much more success the slower and the smaller that I would cut back. Klonopin is by no means anything similar to the meds that you're trying to stop, but when I first tried to decrease my dose, I was totally unsuccessful. The second time around I slowed the rate from every five days to every two weeks. I also cut the amount down in increments of 0.25 vs. the doctors recommended 0.50mg. Even though it took quite a bit longer, it produced results that have lasted, and without the feeling of going crazy, snapping unnecessarily at people. If I were you, I'd personally go back up slightly and wait until you feel completely fine, or if it's been around 10 to 14 days, just so the body has time to adjust with the strain. Then, I'd cut back once again at half the rate that you're currently going at.
I'm willing to bet that you'll regain your sanity, will have very few if any mood swings, and will also produce an end result that may take a bit of time, but nonetheless, will cause no social or mental damage. Ultimately this is up to you, but this is just what I've found to work. I've also tapered off the Tramadol at one time at a very slow pace, slower than what was recommended by the doctor, and had no side effects from stopping. If there's no need to rush, then why? The strain of stopping to quickly can potentially cause more strain on your body than is necessary. I wish you the best of luck, and hope that this is of some help to you.
7 Nov 2011
Hey candbeseen, I can totally relate to what you are going through right now, as I am now entering week two without popping abilify, and I won't lie - I feel it's loss. It's not translating into bad mood swings for me, but I am feeling a bit surreal and anxious; and my hubby notices that I am very restless. It's not a nice feeling at all. I have to try to make this work (I am now just relying on depakote), as the abilify was causing physical concerns with me. So I don't know what use I can be to you now, except to say that I'm in the same boat. I am telling myself that this too shall pass, that I'll just take it one day at a time, and rooting that I hold it together. Like you I am laughing at a couple of the spacey things that I have done, and I'm reminding myself that I don't have stage 4 breast cancer or severe MS, as a couple of my pals do. Hang in there my friend, and remember that if it can't get worse, then it can only get better.
8 Nov 2011
Hi Candbeseen, I did a withdrawal last year and the mood swings were horrible. The only way to cope for me was to take one day at a time, literally. I made no plans for anything because I couldn't be sure I could do it, and that helped to keep me from feeling like a real loser like I do when I have to cancel something because I don't feel up to it. I get you when you say you don't talk to anyone local - I have had episodes where I have felt suicidal from the neverending pain, and I don't talk to anyone here. I tried seeing a local "therapist" once, and when he started talking about juicing and diets to change how I feel I got out of there quick! I haven't tried to see anyone since - I just remind myself that I have children who need me and love me (even though they all live far away! lol) so I have to stick around for a while yet. It sounds like you are going to have some relief with your husband going soon. Just remember to prioritize, and you can always vent here. Nobody here will judge anything you say.
8 Nov 2011
i am on a taper off of percocet, as of yesterday i was on 100mgs a day, before that it was 130, 140,160. so as you can see its going down quite slow. but my dr dont mind me on the slowest taper to help take away some of the withdrawls, i too am having ups and downs and its what i told is normal, and that is why my dr wants me to do this very slow. i hope you feel better soon, mabe you should consider slowing it down a bit. hope i could have helped
- Ultram Information for Consumers
- Ultram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ultram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... diagnosed with bulging discs from L3- S1, arthritis in my back as well as nerve problems from bulging discs. i have taken hydrocodon 5-500 and ...
4 answers • 2 Jun 2011
... originally as a cocktail in the 90s as 2 50 mg ultram and 1 350soma 4x a day for chronic back pain and fibromyalgia.then in the last 8years 1 325 ...
1 answer • 6 Oct 2011
He's given me injections of Ultram for migraine headaches but never for Fibro. He's an internal medicine doctor shouldn't he have ...
2 answers • 19 Oct 2011
I have been taking Ultram for 10 months now.. And I never really went a day without it. Then I went on vacation and had no need for it (I take it for ...
4 answers • 24 Oct 2011
I started OTCL about 2 weeks ago and I am having mood swings like crazy, and some loss of appitite. Some headaches but I know what's normal. ...
1 answer • 12 Feb 2012